Author Topic: Had my "Stereotactic Radiation Surgery" for 3 days last week. PROBLEM after 3rd.  (Read 298 times)

BigJoeBass48

  • New Member
  • *
  • Posts: 37
I am Kaiser patient, haggled with 4 neurosurgeons 4 years about this 1.6x1.7x1.8. Since it was so "dangerous" I decided to have it done at the South San Francisco Radiation/cancer center.. Now I am in trouble. The first 2 treatments went beautiful, I could eat McDonalds and Pizza after, headaches a 3-4 on pain scale, aspirin works, tinnitus same, hearing same so far.. The 3rd and final treatment was at least 15 minutes longer than the first 2, uncomfortable, like being waterboarded with that mask strapping my head down and another mask over the first.

For whatever reason, instead of finishing to my right like the first 2 sessions, the big disc with blue light ended up over my chest and gut when the "treatment" was finally over. I told them I felt queasy. I went to McDonalds and barely finished my filet-o-fish and had to vomit and continued vomiting all night and every day through today. Went to ER 2 days ago, nothing found. The pressure pain starts in my left gut and radiates into chest, causing severe nausea/vomiting/shortness of breath/chest pain. I had some Phenegran 25mg that expired in 2004. They help some but what a hassle getting  refill, I have 2 left. When I went back to the radiation people, the doctor walked in and says: "Hi Joe, why you back? What happen to you? You sick?" He acted like he was doing me a HUGE favor by giving me 2 Zofrans before my 4 hour drive home. Zofran did nothing to it. I thought these symptoms only happened to people who get chemo? I'm on day 7 with no end in sight. I bet the AN never even got radiated, just my chest and gut. NOW WHAT?


BigJoeBass48

  • New Member
  • *
  • Posts: 37
P.S. I just got a reply from the doctor who did this treatment. He says "Stereotactic treatment is very unlikely to be what caused your symptoms." Won't refill Phenegran. So I guess it is just a coincidence that these symptoms started after the 3rd "treatment?"  I have a blood clot in my right eye that happened on 3-16-21 called a RVO. After the 2nd "treatment" I was seeing big orange spots on the techs white jackets out of right eye only. When I told this doctor he tells me: "Orange Spots Just your imagination!" He has a sneering, sarcastic attitude and he obviously hates me since I first met him. I told other doctors I didn't like him but they said he was only 1 available, China-trained, and really good guy. Right.

notaclone13

  • Sr. Member
  • ****
  • Posts: 293
Do you know how many Gys of radiation you received or were suppose to receive? I’m puzzled as to why your last treatment took longer than the others. Also, do you know what apparatus delivered your radiation? Was it Cyberknife?

BigJoeBass48

  • New Member
  • *
  • Posts: 37
I have no idea what FYS is? They showed me this monstrosity that they called "Stereotactic Radiation Surgery" machine. They said it was an "Upgrade" of Cyberknife. Today is June 6th. I hav been having on and off bouts of stomach pain, nausea/vomiting since the 3rd day of "treatment" on May 20th. The 3rd treatment was definitely longer than the first 2. The big disc ended up over my stomach and chest unlike the first 2 where it ended up over to my right.

The techs who st at booths several feet where this monstrosity blasted radiation at me said: "Not the doctor who does the treatment, it is all us!" But someone must punch in the coordinates for the tech ladies to blast the AN, right? Like in warfare when the leading officer calls in coordinates on a map for artillery 5 miles away to blast away at? And many times "friendly fire" kills his own men like what happened again and again in Vietnam? Right now I feel like those guys.

mwatto

  • Jr. Member
  • **
  • Posts: 73
I had three session of Cyberknife here in Perth Australia and no side effects two years on except odd bout of earache/nerve pain. If I were you I would get a review done-even consult another specialist who has the clout to ask for the info. I would get him to access your scans and take over your management.
Michele
20 x19x14mm AN diagnosed Feb 2019. Cyberknife .
Mri Oct 2019 showed shrinking to: 18x17x13 mm.
Mri Oct 2020 - no cystic components visible now. Slight shrinking, stable.

 


anything
anything